# SDR 200510031

- Difficulty date: September 28, 2005
- Submitted: October 4, 2005
- Operation: Air carrier
- Aircraft: N859RW
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000082
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40302
- Condition: Deployed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EVACUATION SLIDE DEPLOYED A THE GATE. AIRCRAFT WAS FERRIED, WHERE THE SLIDE WAS REPLACED.
